MathSciNet Relay Station
MathSciNet bibliographic data
MR2679132 47H10 (54H25)
Choudhury, Binayak S.; Metiya, N. The point of coincidence and common fixed point for a pair of mappings in cone metric spaces. Comput. Math. Appl. 60 (2010), no. 6, 1686–1695.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement